MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 7MM INTERBODY DEVICE, 14DX15W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 7MM INTERBODY DEVICE, 14DX15W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48894076
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; cage was implanted at c3-4 to flush with vb.Pilot cutter was used as outlined in technique.Anchor was placed in channel.Upon impaction, cage migrated anteriorly about 3mm with the blade locking into the cage.Confirmed on lateral fluoroscopy.Entire construct was malleted into place.Second anchor was inserted without any trouble.Cage remains 1mm proud.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Manufacturing review of the device was performed and indicated no discrepancies or anomalies.Visual, dimensional and functional analysis could not be performed as the device was still implanted.The root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
AERO C CAGE 7MM INTERBODY DEVICE, 14DX15W LORDOTIC
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6358172
Report Number0009617544-2017-00062
Device Sequence Number10773532
Product Code MAX
UDI-Device Identifier07613327124866
UDI-Public(01)07613327124866
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48894076
Device Lot Number156077
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR